Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 207, NWS Fort Worth, TX

June 26, 2007Young County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 11:59 AM CDT for Young County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 11:59 AM CDT (16:59 UTC)
Expired
Jun 26, 2007, 3:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 89 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:00 PM CDTFLASH FLOOD1 N Olney, TXHIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 261702
FFWFWD
TXC503-262000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 1159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS           
  DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING 
  FROM OLNEY TO 15 MILES NORTH OF THROCKMORTON...MOVING SOUTHEAST AT 
  15 MPH.  THESE THUNDERSTORMS ARE PRODUCING RAINFALL RATES OF 2 TO  
  3 INCHES AN HOUR...WITH RAINFALL TOTALS OF UP TO 4 INCHES POSSIBLE 
  ACROSS NORTHERN YOUNG COUNTY THROUGH 3 PM.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWCASTLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.  
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN 
DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 3339 9852 3340 9896 3322 9895 3317 9879
      3311 9842 3339 9843

$$

92
3 follow-up statements
000 
WGUS74 KFWD 261750
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 PM CDT TUE JUN 26 2007

TXC503-262000-
YOUNG TX-
1249 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...

AT 1249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
VERY HEAVY RAIN OVER MUCH OF NORTHERN YOUNG COUNTY...FROM NORTH OF 
GRAHAM...TO NEAR AND WEST OF NEWCASTLE. MOVEMENT WAS SOUTHEAST AT 
10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLNEY

OVER 3 INCHES OF RAIN HAS FALLEN IN NORTHERN YOUNG COUNTY FROM THESE 
STORMS...ESPECIALLY IN THE LOVING AND JEAN AREAS. IF YOU ARE IN 
NORTHERN YOUNG COUNTY...TRAVEL WITH CAUTION.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3339 9852 3340 9896 3310 9895 3306 9871
      3311 9842 3339 9843

$$
000 
WGUS74 KFWD 261856
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE JUN 26 2007

TXC503-262000-
YOUNG TX-
155 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...

AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF GRAHAM...TO SOUTH 
BEND...TO MURRAY. MOVEMENT WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAHAM

RAINFALL OF AROUND 1.5 INCH PER HOUR IS POSSIBLE WITH THESE STORMS. 
RUNOFF FROM THE HEAVY RAINFALL WILL RESULT IN FLOODING OF STREETS... 
INTERSECTIONS...CREEKS...AND LOW LYING AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3339 9852 3333 9892 3294 9893 3295 9865
      3297 9845 3339 9843

$$
000 
WGUS74 KFWD 261937
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT TUE JUN 26 2007

TXC503-262000-
YOUNG TX-
235 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR YOUNG
COUNTY...

AT 235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
LIGHT TO MODERATE RAIN ACROSS MUCH OF YOUNG COUNTY. HEAVY RAIN WAS 
DETECTED JUST EAST OF NEWCASTLE...AND WEST OF SOUTH BEND. MOVEMENT 
WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWCASTLE.

ALTHOUGH THE RAIN INTENSITY HAS DECREASED...RUNOFF FROM THE EARLIER 
HEAVY RAIN WILL CONTINUE THE THREAT OF FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3339 9852 3333 9892 3294 9893 3295 9865
      3297 9845 3339 9843

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 11:15 AM CDT, 44 minutes earlier.

Area forecast discussion, Jun 26, 11:15 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT TUE JUN 26 2007

.UPDATE.
1115 AM CDT.

...FLASH FLOOD THREAT CONTINUES ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON...

WE DO NOT PLAN TO ISSUE AN UPDATED FORECAST AT MIDDAY.  CURRENT
FORECAST HAS VERY HIGH POPS AND THE ONLY IMPROVEMENT WOULD BE TO
LOWER THEM SLIGHTLY OVER THE FAR SW COUNTIES. HAVE DECIDED TO RIDE
WITH THESE POPS AND CONCENTRATE ON THE AFTERNOON PACKAGE.

THE FLASH FLOOD WATCH WILL LIKELY BE EXTENDED THROUGH WEDNESDAY
AFTERNOON. ALSO WILL LIKELY TRIM THE SOUTHEAST COUNTIES (SE 1/2 CWA)
OUT OF THE FFA.

LIKE YESTERDAY...VERY HEAVY DOWNPOURS THIS AFTERNOON AND SOME ECHO
TRAINING WILL LEAD TO FLASH FLOOD EVENTS...JUST ABOUT ANYWHERE IN
THE CWA.

NOTE:  WE WOULD LIKE TO REMIND THE PUBLIC TO TURN AROUND...DONT
DROWN BY AVOIDING THOSE ROADS COVERED WITH WATER OF ANY DEPTH.  75

&&

AVIATION...PREV DISCUSSION... /ISSUED 625 AM CDT TUE JUN 26 2007/
WE ARE MONITORING SHOWERS AND THUNDERSTORMS APPROACHING THE
METROPLEX TAF SITES THIS MORNING. ACTIVITY SHOULD AFFECT FTW AND AFW
SHORTLY AFTER 12Z...AND REACH DFW AND DAL BY 13Z. PRIOR TO
12Z...LIGHT SHOWERS WILL CONTINUE DRIFTING ACROSS DFW AND NEAR DAL.
WILL MONITOR LIGHTNING TRENDS AS THE SHOWERS/STORMS APPROACH DFW AND
ISSUE AN AWW IF NECESSARY.

FOR ACT...SHOWERS/STORMS ARE REMAINING WEST AND NORTH OF THE
TERMINAL SO WILL KEEP PRECIP OUT OF TAFS THROUGH MID MORNING.

OTHERWISE...FORECAST IS SIMILAR TO THE LAST FEW DAYS...WITH A
BREAK IN PRECIP MIDDAY WITH MORE T-STORMS LIKELY THIS AFTERNOON AND
AGAIN OVERNIGHT.  SCHULTZ

PREV DISCUSSION... /ISSUED 245 AM CDT TUE JUN 26 2007/
DISCUSSION...
PERSISTENCE AND VERY WET WILL BE THE THEME THIS PACKAGE WITH ONLY
MINOR TWEAKS...AS STAGNANT/WARM-CORE LOW PRESSURE SYSTEM ALOFT
CONTINUES TO MEANDER JUST TO THE N-NW OF N TX THROUGH THURS...AS N
TX REMAINS SANDWICHED BETWEEN STRONG BLOCKING SUB-TROPICAL RIDGE
OVER THE SE CONUS AND REX-BLOCK RIDGE OVER SRN ROCKIES. WELL
CONTINUE THE DIURNAL TRENDS OF CONVECTION WITH THIS WARM- CORE TYPE
SYSTEM (SIMILAR TO TROPICAL SYSTEMS). THAT TREND BEING BANDS OF
CONVECTION STREAMING NWD DURING THE MIXING DURING THE
DAY...CONSTRICTING MORE OVER W/NW 1/2 OF N TX AT NIGHT UNDERNEATH
AND IMMEDIATELY EAST OF THE SYSTEM WHERE LIFT IS BETTER MAXIMIZED.
THAT BEING SAID...WILL CONTINUE FFA (FLASH FLOOD WATCH) FOR ALL OF N
TX THROUGH WED A.M. WE HAD THOUGHT ABOUT EXTENDING THE WATCH AT
LEAST THROUGH THE DAY WEDNESDAY...BUT PIN POINTING HEAVY RAIN AXIS
DIFFICULT BEYOND WED MORNING...THOUGH IF WE HAD TO GUESS...ITD
PROBABLY BE THE NW COUNTIES CLOSER TO WHERE A FRONT WILL STALL OVER
THE TX PANHANDLE AND WRN OKLAHOMA. WELL LET DAY SHIFT HAVE ANOTHER
RUN AND CRACK AT SOLVING THESE ISSUES.

AFTER THURS...BEST THREAT FOR A CHANCE OF SHOWERS AND STORMS WILL BE
ALONG/N OF I-20...AS DISTURBANCE TRIES TO FINALLY LIFT SLOWLY E/NEWD
TOWARD ERN OKLAHOMA AND THE OZARKS...WITH SE CONUS RIDGE FINALLY
SHOWING SIGNS OF WEAKENING. ANOTHER WET WEEK FOLKS HOPEFULLY...
THINGS WILL SLOWLY SIMMER DOWN BY THE LATTER HALF OF THE WEEKEND
INTO EARLY NEXT WEEK AS ROCKIES UPPER RIDGE EXPANDS EWD OVER THE SRN
PLAINS STATES INCLUDING N TX.

AS FOR TEMPS...STAYED CLOSE TO MOS AS WE HIT 88 DEG F YESTERDAY. SOME
TEMPORARY/BRIEF SUNSHINE CANT BE RULED OUT DURING PRIME MIXING OF
THE EARLY/MID AFTN HRS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  72  85  72  88 /  90  90  70  40  40
WACO, TX              86  73  87  73  88 /  90  80  60  40  40
PARIS, TX             82  72  84  71  88 /  90  90  70  40  40
DENTON, TX            84  72  84  70  87 / 100  90  70  50  50
MCKINNEY, TX          83  71  85  71  88 /  90  90  70  40  40
DALLAS, TX            85  73  85  73  88 /  90  90  70  40  40
TERRELL, TX           84  71  86  72  88 /  90  90  60  40  40
CORSICANA, TX         85  73  87  72  89 /  80  80  60  30  40
TEMPLE, TX            85  73  88  72  87 /  90  70  50  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jun 26, 3:39 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE JUN 26 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
339 AM CDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH TONIGHT.
PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR DUE TO A NEAR STATIONARY
UPPER LEVEL DISTURBANCE JUST NORTHWEST OF THE AREA. MAIN CONCERNS WILL
BE TRAINING OF STORMS CONTAINING VERY RAINFALL AND FREQUENT CLOUD-TO-
GROUND LIGHTNING OVER ALREADY SATURATED GROUND...RESULTING IN FLASH
FLOODING.

OTHERWISE...ISOLATED SEVERE STORMS ARE POSSIBLE FROM LATE AFTERNOON
INTO THE EVENING HOURS...ACROSS WESTERN SECTIONS OF NORTH TEXAS IN
THE VICINITY OF THE UPPER LEVEL DISTURBANCE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE THREAT FOR HEAVY RAINFALL WILL CONTINUE ACROSS PARTICULARLY THE
NORTHWEST HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH THIS COMING WEEKEND...
WITH BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY
HEAVY RAINFALL WILL BE A THREAT. TOO MUCH UNCERTAINTY EXISTS AT THIS
TIME TO ASSESS ANY POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR THE CONTINUED RISK
FOR FLASH FLOODING...AS WELL AS ISOLATED SEVERE STORMS.

05/

In the hours before

Local storm report, Jun 26, 6:55 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      NOCONA                  33.78N  97.73W
06/26/2007                   MONTAGUE           TX   LAW ENFORCEMENT

            FM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH
            WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR
            NOCONA.
Local storm report, Jun 26, 10:39 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     MCGREGOR                31.45N  97.38W
06/25/2007                   MCLENNAN           TX   LAW ENFORCEMENT

            BROKEN TREE BRANCHES AT BALL PARK

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:31 PM CDTSpecial Weather StatementFWDBosque29 min
Jun 25, 11:54 PM CDTTornado WarningFWDWise51 min
Jun 26, 12:04 AM CDTSpecial Weather StatementFWDHamilton26 min
Jun 26, 12:21 AM CDTFlash Flood WarningFWDWise3 hr
Jun 26, 12:21 AM CDTTornado WarningFWDHamilton28 min
Jun 26, 1:24 AM CDTSpecial Weather StatementFWDEastland36 min
Jun 26, 1:41 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 26, 1:50 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 2:40 AM CDTFlash Flood WarningFWDMontague95 min
Jun 26, 12:43 PM CDTFlash Flood WarningFWDKaufman2 hr
Jun 26, 12:57 PM CDTFlash Flood WarningFWDJack3 hr
Jun 26, 1:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 26, 1:49 PM CDTFlash Flood WarningFWDEllis3 hr
Jun 26, 2:00 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 26, 2:24 PM CDTFlash Flood WarningFWDStephens3 hr
Jun 26, 2:32 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
Jun 26, 2:33 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFWDCooke, Denton65 min
Jun 26, 3:03 PM CDTSpecial Weather StatementFWDHunt27 min
Jun 26, 3:04 PM CDTSpecial Weather StatementFWDFreestone26 min
Jun 26, 3:11 PM CDTFlash Flood WarningFWDHunt3 hr
Jun 26, 3:31 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 3:41 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
Jun 26, 3:57 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 26, 4:02 PM CDTFlash Flood WarningFWDCollin, Denton3 hr
Jun 26, 4:07 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Jun 26, 4:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Jun 26, 4:40 PM CDTFlash Flood WarningFWDErath, Somervell3 hr
Jun 26, 4:46 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 26, 4:53 PM CDTFlash Flood WarningFWDComanche4 hr
Jun 26, 5:02 PM CDTFlash Flood WarningFWDBosque, Hill, Johnson4 hr
Jun 26, 5:13 PM CDTSpecial Weather StatementFWDDallas62 min
Jun 26, 5:19 PM CDTFlash Flood WarningFWDDallas4 hr
Jun 26, 5:31 PM CDTFlash Flood WarningFWDHamilton3 hr
Jun 26, 5:57 PM CDTTornado WarningFWDJohnson48 min
Jun 26, 6:33 PM CDTFlash Flood WarningFWDEllis4 hr
Jun 26, 6:42 PM CDTTornado WarningFWDEllis48 min
Jun 26, 6:50 PM CDTSpecial Weather StatementFWDCoryell, McLennan25 min
Jun 26, 6:56 PM CDTFlash Flood WarningFWDMills3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.